Several New Integral Inequalities via Caputo k-Fractional Derivative Operators


Butt S. I. , Ozdemir M. E. , Umar M., Celik B.

ASIAN-EUROPEAN JOURNAL OF MATHEMATICS, vol.14, no.09, 2021 (Journal Indexed in ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 09
  • Publication Date: 2021
  • Doi Number: 10.1142/s1793557121501503
  • Title of Journal : ASIAN-EUROPEAN JOURNAL OF MATHEMATICS
  • Keywords: Convex function, eta-quasi-convex, s-convex, s-Godunova-Levin type, Caputo k-fractional integral, Hermite-Hadamard inequality, Holder inequality, weighted Holder inequality, power mean inequality

Abstract

In this paper, we establish several new integral inequalities involving Caputo k-fractional derivatives for eta-quasi-convex and s-Godunova-Levin convex. In order to obtain our results, we use some classical inequalities such as Holder's inequality and its power mean and weighted versions.